Stabilization of two-dimensional single-input bilinear systems with a finite number of constant feedback controllers

Bo Hu, Guisheng Zhai, Anthony N. Michel

Research output: Chapter in Book/Report/Conference proceedingConference contribution

6 Citations (Scopus)

Abstract

In this paper, we consider the control problem of stabilizing a class of two-dimensional bilinear systems with a finite number of constant feedback controllers along with appropriate switchings. We show that the bilinear systems under consideration are stabilizable either by one constant feedback controller, or by two such controllers, or that they are not stabilizable by a finite number of such controllers.

Original languageEnglish
Title of host publicationProceedings of the American Control Conference
Pages1874-1879
Number of pages6
Volume3
DOIs
Publication statusPublished - 2002
Externally publishedYes
Event2002 American Control Conference - Anchorage, AK
Duration: 2002 May 82002 May 10

Other

Other2002 American Control Conference
CityAnchorage, AK
Period02/5/802/5/10

Fingerprint

Stabilization
Feedback
Controllers

ASJC Scopus subject areas

  • Control and Systems Engineering

Cite this

Stabilization of two-dimensional single-input bilinear systems with a finite number of constant feedback controllers. / Hu, Bo; Zhai, Guisheng; Michel, Anthony N.

Proceedings of the American Control Conference. Vol. 3 2002. p. 1874-1879.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Hu, B, Zhai, G & Michel, AN 2002, Stabilization of two-dimensional single-input bilinear systems with a finite number of constant feedback controllers. in Proceedings of the American Control Conference. vol. 3, pp. 1874-1879, 2002 American Control Conference, Anchorage, AK, 02/5/8. https://doi.org/10.1109/ACC.2002.1023906
Hu, Bo ; Zhai, Guisheng ; Michel, Anthony N. / Stabilization of two-dimensional single-input bilinear systems with a finite number of constant feedback controllers. Proceedings of the American Control Conference. Vol. 3 2002. pp. 1874-1879
@inproceedings{7809d607c255467f8b3e76c81155f78d,
title = "Stabilization of two-dimensional single-input bilinear systems with a finite number of constant feedback controllers",
abstract = "In this paper, we consider the control problem of stabilizing a class of two-dimensional bilinear systems with a finite number of constant feedback controllers along with appropriate switchings. We show that the bilinear systems under consideration are stabilizable either by one constant feedback controller, or by two such controllers, or that they are not stabilizable by a finite number of such controllers.",
author = "Bo Hu and Guisheng Zhai and Michel, {Anthony N.}",
year = "2002",
doi = "10.1109/ACC.2002.1023906",
language = "English",
isbn = "0780372980",
volume = "3",
pages = "1874--1879",
booktitle = "Proceedings of the American Control Conference",

}

TY - GEN

T1 - Stabilization of two-dimensional single-input bilinear systems with a finite number of constant feedback controllers

AU - Hu, Bo

AU - Zhai, Guisheng

AU - Michel, Anthony N.

PY - 2002

Y1 - 2002

N2 - In this paper, we consider the control problem of stabilizing a class of two-dimensional bilinear systems with a finite number of constant feedback controllers along with appropriate switchings. We show that the bilinear systems under consideration are stabilizable either by one constant feedback controller, or by two such controllers, or that they are not stabilizable by a finite number of such controllers.

AB - In this paper, we consider the control problem of stabilizing a class of two-dimensional bilinear systems with a finite number of constant feedback controllers along with appropriate switchings. We show that the bilinear systems under consideration are stabilizable either by one constant feedback controller, or by two such controllers, or that they are not stabilizable by a finite number of such controllers.

UR - http://www.scopus.com/inward/record.url?scp=0036346679&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036346679&partnerID=8YFLogxK

U2 - 10.1109/ACC.2002.1023906

DO - 10.1109/ACC.2002.1023906

M3 - Conference contribution

AN - SCOPUS:0036346679

SN - 0780372980

VL - 3

SP - 1874

EP - 1879

BT - Proceedings of the American Control Conference

ER -